# SDR AALA20161103008

- Difficulty date: November 3, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,420 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT CARGO DOOR CUTOUT THRESHOLD WEB IS CORRODED BETWEEN FUSELAGE STATION 787 AND 847. REMOVED AND REPLACED WEB IAW AARD 51-00-05-1 AND DRAWING 146A8123.
